# SDR N6WA2013050703

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 21,159 hours, 14,480 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Insulation
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE COMING FROM LT SIDE OVERWING EMERGENCY EXIT AFTER LANDING.  FOUND INSULATION HANGING OUT OF EMERGENCY EXIT HANDLE ON WALK AROUND.  REMOVED DEBRIS, OP'S CHECKED GOOD IAW AMM 52-21-00, NO DEFECTS NOTED.
